# SDR UPS00832633

- Difficulty date: May 23, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, AIRCRAFT HAS BURNING SMELL WHEN ANTI ICE IS SELECTED ON.  SMELL WENT AWAY WHEN ANTI ICE SELECTED OFF.  PACK TEMPS WERE BOTH AT 25 DEGREE C AND BOTH MANIFOLD TEMPS WERE AT 200 DEGREES C.  REPEAT WRITE UP, STILL TROUBLESHOOTING AT THIS TIME.
